# SDR SWIA202054785

- Difficulty date: November 3, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Waste Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE FOR THE FWD LAV WASTE WATER SERVICING CUT-OUT HAS CORROSION ON THE LOWER SURFACE AT APPROXIMATELY STGR 23R AND FS 379, MARKED.  C-CHECK RO 12/26/2020.  FOUND REMAINING MATERIAL OF THE FWD LAV WASTE LOWER DIAPHRAGM TO BE BEYOND ALLOWABLE DAMAGE LIMITS.  REMOVED AND INSTALLED NEW FWD LAV WASTE LOWER DIAPHRAGM, REF CRJ 900 SRM AND DWG.  SEE CONTINUATION CARD FOR DETAILS.  COMPLETED FORM M337, ALL OPERATIONS AND LEAK CHECKS GOOD, NO DEFECTS NOTED.
